Alert archive / Wisconsin / Winter Storm Warnings in 2009
Winter Storm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Feb 21, 2009, 5:11 PM CST for Door County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 21, 2009, 5:11 PM CST (23:11 UTC)
- Expired
- Feb 21, 2009, 9:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 5:55 PM CST | SNOW 6 | Manitowoc, WI | 4 TO 6 INCHES COUNTY WIDE. DRIFTING SNOW |
| Feb 21, 5:58 PM CST | SNOW 6 | Sturgeon Bay, WI | 5 TO 6 INCHES COUNTY WIDE. DRIFTING SNOW. |
| Feb 21, 6:15 PM CST | HEAVY SNOW 8 | Manitowoc, WI | SNOW DEPTH IS 11 INCHES. |
| Feb 21, 7:45 PM CST | HEAVY SNOW 7 | Two Rivers, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 212311 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 511 PM CST SAT FEB 21 2009 ...HEAVY LAKE EFFECT SNOW BANDS LINGERING ALONG THE LAKESHORE... .SNOW ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING INTO LOWER MICHIGAN WILL GRADUALLY DIMINISH FROM WEST TO EAST INTO THE EARLY EVENING HOURS. SNOWFALL TOTALS OF 3 TO 5 INCHES CAN BE EXPECTED IN MOST AREAS REMAINING IN THE ADVISORY. TOTALS OF 6 TO 9 INCHES AND LOCALLY HIGHER...CAN BE EXPECTED NEAR THE LAKESHORE. NORTH WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. WIZ022-040-050-220300- /O.UPG.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/ /O.NEW.KGRB.WS.W.0002.090221T2311Z-090222T0300Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 511 PM CST SAT FEB 21 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THIS REPLACES THE WINTER WEATHER ADVISORY. BETWEEN 6 TO 7 INCHES OF SNOW HAS BEEN REPORTED IN THE CITY OF KEWAUNEE AS OF LATE AFTERNOON. RADAR SHOWS MORE HEAVY BANDS OF SNOW WILL LINGER INTO EARLY THIS EVENING. IN ADDITION STRONG NORTH WINDS WILL PRODUCE BLOWING AND DRIFTING OF THIS SNOW. A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. THE COMBINATION OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY DIFFICULT. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. $$ WIZ038-039-220015- /O.CON.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/ OUTAGAMIE-BROWN- INCLUDING THE CITIES OF...APPLETON...GREEN BAY 511 PM CST SAT FEB 21 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. AROUND AN INCH OF ADDITIONAL SNOWFALL CAN BE EXPECTED ACROSS THE FOX VALLEY FOR A TOTAL OF 3 TO 5 INCHES OF SNOW. STRONG NORTH WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. $$ WIZ048-049-220015- /O.CON.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/ WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...OSHKOSH...CHILTON 511 PM CST SAT FEB 21 2009 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. AROUND AN INCH OF ADDITIONAL SNOWFALL CAN BE EXPECTED ACROSS THE FOX VALLEY FOR A TOTAL OF 3 TO 5 INCHES OF SNOW. STRONG NORTH WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. $$
2 follow-up statements
000 WWUS43 KGRB 220018 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 618 PM CST SAT FEB 21 2009 ...HEAVY LAKE EFFECT SNOW BANDS LINGERING ALONG THE LAKESHORE... .SNOW ASSOCIATED WITH A LOW PRESSURE SYSTEM MOVING INTO LOWER MICHIGAN WILL GRADUALLY DIMINISH FROM WEST TO EAST INTO THE EARLY EVENING HOURS. SNOWFALL TOTALS OF 3 TO 5 INCHES CAN BE EXPECTED IN MOST AREAS REMAINING IN THE ADVISORY. TOTALS OF 6 TO 9 INCHES AND LOCALLY HIGHER...CAN BE EXPECTED NEAR THE LAKESHORE. NORTH WINDS WILL PRODUCE BLOWING AND DRIFTING SNOW. WIZ038-039-048-049-220130- /O.EXP.KGRB.WW.Y.0007.000000T0000Z-090222T0000Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON 618 PM CST SAT FEB 21 2009 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. LITTLE ADDITIONAL SNOW IS EXPECTED THIS EVENING BUT GUSTY NORTHWEST WINDS THIS EVENING WILL CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING SNOW IN RURAL OPEN AREAS. $$ WIZ022-040-050-220300- /O.CON.KGRB.WS.W.0002.000000T0000Z-090222T0300Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 618 PM CST SAT FEB 21 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. TOTAL ACCUMULATIONS OF 6 TO 9 INCHES OF SNOW IS EXPECTED ALONG THE LAKE SHORE COUNTIES BY MID EVENING. LOCAL LAW ENFORCEMENT REPORTED TREACHEROUS DRIVING CONDITIONS EARLY THIS EVENING FOR ALL LAKE SHORE COUNTIES DUE TO BLOWING AND DRIFTING OF THE NEW SNOWFALL. A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. THE COMBINATION OF SNOW AND STRONG WINDS WILL MAKE TRAVEL VERY DIFFICULT. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD... AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511. $$
000 WWUS43 KGRB 220300 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST SAT FEB 21 2009 ...SNOW DIMINISHING OVER THE LAKESHORE... .AS A LOW PRESSURE SYSTEM DRIFTS EASTWARD OVER LOWER MICHIGAN THIS EVENING...SNOW WILL DIMINISH OVER NORTHEAST WISCONSIN. BLUSTERY NORTHWEST WINDS WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW OVERNIGHT. WIZ022-040-050-220400- /O.CAN.KGRB.WS.W.0002.000000T0000Z-090222T0300Z/ DOOR-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS 859 PM CST SAT FEB 21 2009 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WINTER STORM WARNING. WHILE SNOW DIMINISHES THIS EVENING...BLUSTERY NORTHWEST WINDS WILL CONTINUE TO PRODUCE SOME BLOWING AND DRIFTING SNOW OVERNIGHT. $$ TH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 21, 3:51 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Feb 21, 3:51 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST SAT FEB 21 2009 .SHORT TERM...TONIGHT AND SUNDAY. SURFACE LOW PRESSURE MOVED ONSHORE JUST NORTH OF MUSKEGON BY 21Z. AT THE SAME TIME...A 500MB LOW WAS MOVING OFFSHORE FROM SOUTHEAST WISCONSIN. SNOW ASSOCIATED WITH THESE FEATURES CONTINUED ACROSS MUCH OF THE STATE. SNOW WRAPPED AROUND THE BACK SIDE OF THE SURFACE LOW SHOULD BEGIN TO MOVE OUT OF THE AREA BY EVENING. THERE WAS STILL SOME BANDS OF MODERATE SNOW IN THE LAKESHORE COUNTIES AND FOX VALLEY AS OF 21Z. BASED ON SNOWFALL TOTALS RECEIVED AT THIS OFFICE...THERE SHOULD NOT BE MORE THAN ANOTHER INCH OR TWO OF SNOW IN THE ADVISORY AREA BEFORE THE SNOW DIMINISHES. AFTERWARD...LITTLE OR NO ADDITIONAL ACCUMULATION IS LIKELY. KEPT THE POPS THAT WERE IN THE NORTH ON SUNDAY. THERE MAY STILL BE SOME SNOW ASSOCIATED WITH THE STRONGLY SHEARED VORT BEHIND THE DEPARTING 500MB LOW. WOULD NOT REALLY EXPECT LAKE EFFECT WITH LITTLE OPEN WATER...AT LEAST ACCORDING TO THE LATEST ICE ANALYSIS...BUT THERE HAVE BEEN SNOW SHOWERS THERE SO I CANNOT IGNORE THE FACT THAT THERE APPEARS TO BE SOME LAKE EFFECT. .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...MAIN FCST CONCERNS ARE PCPN CHCS WITH THE TWO SYSTEMS THAT ARE EXPECTED TO AFFECT THE RGN DURING THE NEXT WORK...MOST NOTABLY A PSBL SNOW STORM NEXT THU/THU NGT. TEMP TRENDS ARE ANOTHER CONCERN...WITH A RETURN TO COLD CONDITIONS PSBL BY NEXT WEEKEND. ASIDE FROM SOME WEAK LK-EFFECT SNOW SHOWER ACTIVITY OVER VILAS CO ON SUNDAY EVG...THE BEGINNING OF THE LONG-RANGE PERIOD LOOKS QUIET. A TRANSITORY HIGH PRESSURE SYSTEM IS EXPECTED TO PASS THROUGH THE RGN ON MONDAY...WITH RETURN FLOW DEVELOPING MONDAY NIGHT. ALTHOUGH CLOUDS SHOULD THICKEN AS WAA/ISENT LIFT CONTINUES ON TUESDAY...NOT SURE THAT MOISTURE WILL DEEPEN ENOUGH TO DEVELOP ANY PCPN BY AFTERNOON. WILL LEAVE THE CURRENT DRY FCST INTACT...BUT SUBSEQUENT SHIFTS MAY NEED TO ADD A MENTION OF FZDZ OR FLURRIES AS WE GET CLOSER. HAVE OPTED TO LOWER POPS SLIGHTLY FOR TUES NGT/WED...AS A WEAK SFC LOW TRACKS THROUGH WI. THIS SYSTEM APPEARS TO BE MOISTURE STARVED. IF DEEP SATURATION DOES OCCUR...THIS SYSTEM WILL POSE PCPN TYPE PROBLEMS...AS H8 TEMPS ARE PROGGED TO CLIMB ABOVE ZERO ACROSS AT LEAST C/EC WI...AND LLVL THICKNESS VALUES SUPPORT AT LEAST A MIX OF RAIN AND SNOW ON WEDS. AFTER A BRIEF BREAK IN THE LIGHT PCPN WEDS NGT...MODELS OFFER DIFFERING OPINIONS ON ANOTHER LOW PRESSURE SYSTEM THAT WOULD AFFECT THE RGN DURING THE THU/THU NGT TIME FRAME. THE ECMWF IS THE MOST AGGRESSIVE OF THE MODELS...TAKING A STG SFC LOW THROUGH NE IL ON THU EVG...ABD BRINGING A SWATH OF HEAVY SNOW ACROSS PARTS OF GRB CWA. HPC HAS ACCEPTED A SIMILAR TRACK...BUT A MUCH WEAKER SFC LOW ATTM. FOR NOW...HAVE OPTED TO BOOST POPS UP 40-50% AND MENTION MODERATE SNOW (OR MODERATE MIXED RAIN/SNOW IN OUR FAR SE COUNTIES) IN THE WX GRIDS. DEPENDING ON THE STRENGTH OF THE LOW PULLING OUT OF THE RGN ON THURSDAY NGT...A FAIRLY DECENT COLD PUSH IS PSBL IN THE WAKE OF THIS SYSTEM. MODELS SUGGEST THAT H8 TEMPS MAY DROP TO AROUND -20 C... WHICH WOULD LEAD TO ANOTHER PERIOD OF BLO TO MUCH BLO TEMPS BY NEXT WEEKEND. && .AVIATION...IFR CIGS/VSBYS IN SNOW EXPECTED THIS EVENING ACROSS NORTH-CENTRAL...NORTHEAST AND EAST-CENTRAL...BUT MANY LOCATIONS IN CENTRAL WISCONSIN WILL IMPROVE TO MVFR OR EVEN IFR AT TIMES. SNOW WILL DIMINISH BY EVENING WITH GRADUALLY INCREASING CIGS AND VSBYS. VFR WEATHER EXPECTED FOR MOST OF AREA ON SUNDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR WIZ022- 038>040-048>050. && MG/KIECKBUSCH
Hazardous weather outlook, Feb 21, 3:59 PM CST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CST SAT FEB 21 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 359 PM CST SAT FEB 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SNOW WILL TAPER OFF TO SNOW SHOWERS THIS EVENING...WITH SMALL ADDITIONAL ACCUMULATIONS POSSIBLE NEAR LAKE MICHIGAN. INCREASING NORTHWEST WINDS WILL CAUSE SOME DRIFTING SNOW...ESPECIALLY IN THE FOX VALLEY AND LAKESHORE AREAS. LOCALLY HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE...SO MOTORISTS SHOULD USE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS SOME POTENTIAL FOR ANOTHER WINTER STORM NEXT THURSDAY AND THURSDAY NIGHT. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE. IT IS TOO EARLY TO DETERMINE THE EXACT TRACK OF THIS LOW PRESSURE SYSTEM...AND THE RESULTING PRECIPITATION TYPE AND SNOWFALL AMOUNTS. STAY TUNED FOR SUBSEQUENT FORECASTS OF THIS POTENTIAL WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SNOWFALL TOTALS THIS EVENING. LMZ521-522-541>543-222200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 359 PM CST SAT FEB 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN. .DAY ONE...TONIGHT GUSTY NORTH WINDS AND BUILDING WAVES WILL CAUSE CONDITIONS HAZARDOUS TO SMALL CRAFT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH NOON SUNDAY... AND MAY DEVELOP AGAIN NEXT THURSDAY NIGHT AND FRIDAY. MG/TSK
In the hours before
Local storm report, Feb 21, 2:10 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
210 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM SNOW MANITOWOC 44.08N 87.66W
02/21/2009 E5.5 INCH MANITOWOC WI TRAINED SPOTTER
STILL SNOWING
0146 PM SNOW MANITOWOC 44.08N 87.66W
02/21/2009 E3.5 INCH MANITOWOC WI TRAINED SPOTTER
0149 PM SNOW 7 SSW MANITOWOC 43.99N 87.71W
02/21/2009 E4.0 INCH MANITOWOC WI TRAINED SPOTTER
SPOTTER LIVES IN NEWTON
0151 PM SNOW TWO RIVERS 44.15N 87.56W
02/21/2009 M3.8 INCH MANITOWOC WI TRAINED SPOTTER
0155 PM SNOW WAUSAU 44.96N 89.63W
02/21/2009 M1.3 INCH MARATHON WI BROADCAST MEDIA
REPORT FROM WSAW-TV
0157 PM SNOW 4 SW KEWAUNEE 44.41N 87.56W
02/21/2009 E4.5 INCH KEWAUNEE WI TRAINED SPOTTER
0159 PM SNOW CLEVELAND 43.91N 87.75W
02/21/2009 E4.5 INCH MANITOWOC WI TRAINED SPOTTER
&&
TSKLocal storm report, Feb 21, 2:34 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
234 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM SNOW GREEN BAY 44.51N 88.00W
02/21/2009 M3.1 INCH BROWN WI OFFICIAL NWS OBS
&&
BERSCHLocal storm report, Feb 21, 3:41 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
341 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM SNOW OSHKOSH 44.01N 88.55W
02/21/2009 M4.1 INCH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Feb 21, 4:27 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM SNOW GREEN BAY 44.51N 88.00W
02/21/2009 M3.7 INCH BROWN WI OFFICIAL NWS OBS
&&
BERSCHLocal storm report, Feb 21, 4:40 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
440 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM SNOW WAUTOMA 44.06N 89.28W
02/21/2009 M3.0 INCH WAUSHARA WI CO-OP OBSERVER
0436 PM SNOW SUAMICO 44.63N 88.05W
02/21/2009 M3.7 INCH BROWN WI NWS EMPLOYEE
0436 PM SNOW 3 ESE DE PERE 44.43N 87.99W
02/21/2009 E4.0 INCH BROWN WI NWS EMPLOYEE
REPORTED IN LEDGEVIEW. SEVERE BLOWING AND DRIFTING
THROUGH 4PM. 3 FOOT DRIFTS IN DRIVEWAY AND BACKYARD.
&&
BERSCHLocal storm report, Feb 21, 4:45 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CST SAT FEB 21 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM SNOW 3 N DARBOY 44.27N 88.38W
02/21/2009 M3.0 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 10:12 AM CST | Small Craft Advisory | GRB | 24 hr |
Nearby
Winter Storm Warnings in Wisconsin, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.